Algebraic reasoning for object-oriented programming.

Borba, P., Sampaio, A., Cavalcanti, A. and Cornelio, M. (2004) Algebraic reasoning for object-oriented programming. Science of Computer Programming, 52 (1-3). pp. 53-100. ISSN 0167-6423

Abstract

Metadata

Authors/Creators:
  • Borba, P.
  • Sampaio, A.
  • Cavalcanti, A.
  • Cornelio, M.
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 17:04
Last Modified: 12 Feb 2009 17:04
Published Version: http://dx.doi.org/10.1016/j.scico.2004.03.003
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number: 10.1016/j.scico.2004.03.003

Share / Export

Statistics